Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 393, NWS Atlanta, GA

July 8, 2009Fannin County, Gilmer County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2009, 4:31 PM EDT for Fannin County, Gilmer County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2009, 4:31 PM EDT (20:31 UTC)
Expired
Jul 8, 2009, 4:49 PM EDT
In force
18 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Fannin County, GA, Gilmer County, GA

The radar

The Atlanta radar (KFFC), 159 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1388 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 082031
SVRFFC
GAC111-123-082100-
/O.NEW.KFFC.SV.W.0393.090708T2031Z-090708T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT WED JUL 8 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FANNIN COUNTY IN NORTH CENTRAL GEORGIA
  CENTRAL GILMER COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 500 PM EDT

* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR PISGAH...
  MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3488 8429 3472 8416 3464 8439 3475 8446
TIME...MOT...LOC 2031Z 237DEG 8KT 3473 8435

$$
1 follow-up statement
000 
WWUS52 KFFC 082049
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT WED JUL 8 2009

GAC111-123-082059-
/O.CAN.KFFC.SV.W.0393.000000T0000Z-090708T2100Z/
GILMER GA-FANNIN GA-
449 PM EDT WED JUL 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FANNIN AND CENTRAL
GILMER COUNTIES IS CANCELLED...

OTHER LOCATIONS NEAR THE STORM INCLUDE BUT ARE NOT LIMITED TO DIAL.

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3488 8429 3472 8416 3464 8439 3475 8446
TIME...MOT...LOC 2049Z 237DEG 8KT 3475 8431

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:01 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 8, 4:01 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT WED JUL 8 2009

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
BROAD LOW PRESSURE SYSTEM OVER AL AND GA THIS AFTERNOON WILL
CONTINUE THROUGH THURSDAY. SCATTERED SHOWERS AND TSTMS WITH
HEAVY RAIN...PWS OF 1.5 TO 1.7 INCHES AND DEWPOINTS IN THE 60S AND
70S...AND SOME SMALL HAIL PREVAIL OVER MUCH OF GA AT THIS TIME.
MOST OF THE CONVECTION WAS TRIGGERED WITH DIURNAL HEATING AND IS
ASSOCIATED WITH A WEAK WARM FRONT FROM AHN THROUGH AGS TO CHS AND
A SURFACE TROUGH FROM GREENSBORO SOUTHWEST TO ALBANY. EXPECT
OUTFLOW BOUNDARIES WITH THE STORMS TO CONTINUE TO TRIGGER NEW
TSTMS THROUGH THE EARLY EVENING HOURS BEFORE DAPERING OFF AFTER
MIDNIGHT. ISOLATED SEVERE TSTMS WILL BE POSSIBLE. THE PERSISTENT
PATTERN WILL PREVAIL AGAIN THURSDAY. CONSEQUENTLY...HAVE
MAINTAINED 30 TO 40 PERCENT POPS THROUGH THURSDAY.

A HIGH PRESSURE RIDGE OVER THE MIDDLE ATLANTIC STATES WILL BUILD
INTO GA ON FRIDAY WITH A DRIER AIRMASS AND NEAR OR SLIGHTLY BELOW
NORMAL TEMPS.  USED A MET/MAV BLEND FOR MOST MIN AND MAX TEMPS
THROUGH THE SHORT TERM PERIOD.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
STRONG UPPER LOW SLIDING ACROSS CENTRAL CANADA LATE IN THE WORK
WEEK WILL BEGIN TO TROUGH TOWARD THE OHIO VALLEY ON SATURDAY...
PUSHING THE UPPER HIGH BACK TOWARD THE DESERT SOUTHWEST. WEAK
FRONT ON THE LEADING EDGE OF THIS SYSTEM IS PROGGED TO PUSH TOWARD
THE APPALACHIANS OVER THE WEEKEND. IN GENERAL...THE SOUTHEAST IS
LEFT IN A WEAK UPPER FLOW REGIME WITH CONTINUED PLENTIFUL MOISTURE
IN THE COLUMN...SO HAVE KEPT SLIGHT CHANCE POPS IN THE FORECAST
FOR THE WEEKEND TO ACCOUNT FOR THE TYPICAL PULSE-TYPE CONVECTION.
THE DIFFUSE FRONT WILL MOVE INTO THE REGION SUNDAY NIGHT INTO
MONDAY AS GENERAL TROUGHINESS TAKES OVER THE EASTERN THIRD OF THE
COUNTRY...PLACING US IN WEAK NORTHWEST FLOW ALOFT. HAVE INCREASED
POPS AT THIS POINT WITH A MORE DIURNAL PATTERN. TOWARD THE END OF
THE PERIOD...MODELS DIVERGE WITH THE SOLUTIONS AS GFS FLATTENS THE
PATTERN OUT OVER US WHEREAS ECMWF CONTINUES WEAK NORTHWESTERLY
FLOW. HAVE LEFT IN A BLANKET SLIGHT CHANCE POPS OVER THE AREA. NO
MAJOR CHANGE IN TEMPS...THOUGH WITH ALL EXTENDED MODELS DEVELOPING
A RIDGE OVER THE ATLANTIC...EXTENDED GUIDANCE IS ALL INDICATING AN
INCREASE IN SURFACE MOISTURE DUE TO THE INCREASED SOUTHERLY FLOW
BY THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  82  65  86  67 /  40  40  20  10   5
ATLANTA         68  84  67  87  69 /  30  30   5  10   5
BLAIRSVILLE     64  79  63  83  63 /  40  40  10   5   5
CARTERSVILLE    64  86  65  88  65 /  30  30   5  10   5
COLUMBUS        71  89  70  91  71 /  30  30  10  10   5
GAINESVILLE     67  81  66  85  68 /  50  50   5  10   5
MACON           69  88  68  90  68 /  50  40  20  20  10
ROME            66  90  66  90  67 /  20  30   5   5   5
PEACHTREE CITY  65  86  65  88  64 /  30  30   5  10   5
VIDALIA         69  85  68  85  68 /  40  50  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

16
Hazardous weather outlook, Jul 8, 2:05 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT WED JUL 8 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
205 PM EDT WED JUL 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED AND ISOLATED SEVERE THUNDERSTORMS
POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND
TONIGHT.

.SYNOPSIS...
A SURFACE BOUNDARY WILL CONTINUE ACROSS CENTRAL GEORGIA TODAY AS A
WEAK SURFACE LOW DEVELOPS OVER ALABAMA AND MOVES ALONG THE BOUNDARY
THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND EVENING
WILL BE FREQUENT LIGHTNING AND DAMAGING WINDS. SOME SMALL HAIL WILL
ALSO BE POSSIBLE. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS
MUCH OF NORTH AND CENTRAL GEORGIA. ISOLATED THUNDERSTORMS ARE
POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA MAINLY SOUTH OF A LINE
FROM CARROLLTON TO ATLANTA TO ATHENS.

.DISCUSSION...
A STATIONARY BOUNDARY STRETCHING ACROSS CENTRAL GEORGIA WILL
CONTINUE TODAY AS A WEAK SURFACE LOW DEVELOPS OVER ALABAMA AND
MOVES EASTWARD ALONG THE BOUNDARY. THESE FEATURES ALONG WITH A WEAK
UPPER LEVEL DISTURBANCE EXPECTED TO PUSH ACROSS THE SOUTHEASTERN
UNITED STATES...WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS
NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. WITH CAPES EXPECTED TO
INCREASE INTO THE 1500 TO 2500 RANGE THIS AFTERNOON...A FEW OF THE
THUNDERSTORMS COULD BECOME STRONG OR SEVERE AND PRODUCE DAMAGING
WINDS...FREQUENT CLOUD TO GROUND LIGHTING AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOONS AND EVENINGS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR
POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.

In the hours before

Special weather statement, Jul 8, 3:28 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT WED JUL 8 2009

GAZ071>073-082-082000-
328 PM EDT WED JUL 8 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
BIBB...JONES...BALDWIN AND MONROE COUNTIES UNTIL 400 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROUND OAK TO 5 MILES EAST OF BRENT...MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
BIBB...JONES...BALDWIN AND MONROE COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE JARRELL PLANTATION...
ROUND OAK...PLANT SCHERER...BRENT...DAMES FERRY...BLOUNTSVILLE...
BOLINGBROKE...WAYSIDE...ARKWRIGHT...MERIWETHER...ETHRIDGE...
CLINTON...BRADLEY...HADDOCK AND GRAY.
Special weather statement, Jul 8, 3:58 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT WED JUL 8 2009

GAZ033-034-082030-
358 PM EDT WED JUL 8 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
GWINNETT AND FULTON COUNTIES UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERKELEY LAKE...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GWINNETT AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE JOHNS CREEK...ALPHARETTA...
MECHANICSVILLE...BERKELEY LAKE...DULUTH...PLEASANT HILL...NORCROSS
AND LILBURN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jul 8, 4:01 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT WED JUL 8 2009

GAZ061-070>073-082045-
401 PM EDT WED JUL 8 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
JONES...BALDWIN...MONROE...LAMAR AND HANCOCK COUNTIES UNTIL 445 PM
EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WAYSIDE TO BOLINGBROKE...MOVING EAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS JONES...BALDWIN...MONROE...LAMAR AND HANCOCK COUNTIES THROUGH
445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JARRELL PLANTATION...DAMES FERRY...WAYSIDE...BRADLEY...BOLINGBROKE...
ALLENWOOD...BROWNS CROSSING...MERIWETHER...CLINTON...BLOUNTSVILLE...
HADDOCK AND GRAY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
Local storm report, Jul 8, 4:05 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT WED JUL 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             4 SW BONAIRE            32.50N 83.64W
07/08/2009  M0.75 INCH       HOUSTON            GA   TRAINED SPOTTER

&&

HANDEL
Special weather statement, Jul 8, 4:07 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT WED JUL 8 2009

GAZ039-050-051-082100-
407 PM EDT WED JUL 8 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
TALIAFERRO...GREENE AND WILKES COUNTIES UNTIL 500 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FICKLIN TO GREENSBORO...MOVING NORTHEAST AT
15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALIAFERRO...GREENE AND WILKES COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROBINSON...
GREENSBORO...SANDY CROSS...FICKLIN...UNION POINT...JACKSONVILLE...
LUNDBERG...LYNEVILLE...ROCKY CREEK FIRE DEPT....DANIEL SPRINGS...
TYRONE...CARTERS GROVE...WASHINGTON AND METASVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 8, 4:14 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT WED JUL 8 2009

GAZ090-082045-
414 PM EDT WED JUL 8 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
CHATTAHOOCHEE COUNTY UNTIL 445 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING EAST
AT 10 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
CHATTAHOOCHEE COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE JAMESTOWN/SOUTH FORT BENNING...CHRISTOPHER...
MANTA AND CUSSETA.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:47 AM EDTFlash Flood WarningFFCTowns, Union, White6 hr
Jul 8, 10:25 AM EDTFlash Flood WarningFFCLumpkin, Union12 hr
Jul 8, 3:56 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs49 min
Jul 8, 4:45 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs18 min
Jul 8, 7:06 PM EDTFlash Flood WarningFFCUnion3 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.